# SDR UALA2012121707260

- Difficulty date: December 16, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 34,432 hours, 15,212 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1ST CLASS EMERGENCY LIGHTS DO NOT TURN ON AUTOMATICALLY WHEN POWER SHUT OFF.  COACH LIGHTS OK.  CIDS TEST GOOD.  WHEN MANUALLY TURNED TO THE 'ON' POSITION IN THE COCKPIT ALL LIGHTS WORK.  REPLACED EMERGENCY LIGHTS BATTERY OVER DOOR 1L REF MM.  OPS OKAY.
